PolyU Institutional Repository >
Applied Mathematics >
AMA Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||Second-order algorithms for generalized finite and semi-infinite min-max problems|
|Authors: ||Polak, Elijah|
|Subjects: ||Generalized min-max problems|
|Issue Date: ||2001 |
|Publisher: ||Society for Industrial and Applied Mathematics|
|Citation: ||SIAM journal on optimization, 2001, v. 11, no. 4, p. 937-961.|
|Abstract: ||We present two second-order algorithms, one for solving a class of finite generalized
min-max problems and one for solving semi-infinite generalized min-max problems. Our algorithms make use of optimality functions based on second-order approximations to the cost function and of corresponding search direction functions. Under reasonable assumptions we prove that both of these
algorithms converge Q-superlinearly, with rate at least 3/2.|
This paper is a continuation of [E. Polak, L. Qi, and D. Sun, Comput. Optim. Appl., 13 (1999), pp. 137–161].
|Description: ||DOI: 10.1137/S1052623499358951|
|Rights: ||© 2001 Society for Industrial and Applied Mathematics|
|Type: ||Journal/Magazine Article|
|ISSN: ||1052-6234 (print)|
|Appears in Collections:||AMA Journal/Magazine Articles|
All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.